# SDR GTIA2019060643387

- Difficulty date: June 4, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N517NK
- Make and model: Airbus A319-132
- Aircraft serial: 2711
- Aircraft time: 50,085 hours, 23,210 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

"L1 DOOR DOOR ASSIST PRESSURE IS LOW -SERVICED DOOR ASSIST BOTTLE IAW AMM 52-110-00-614-001
LEAK CK GOOD."
